# SDR SIMA20121112003

- Difficulty date: November 12, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 35,205 hours, 29,317 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Main Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4103 THE CREW REPORTED THE MAIN DOOR WAS DIFFICULT TO OPEN AND CLOSE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  LUBRICATED ROLLERS IAW EMB-145 AMM 52-18-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
